# SDR UALA2012082104663

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 71,649 hours, 26,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 324 FLOORBEAM UPPER T-CAP CORRODED FROM RBL 20 TO RBL 65.  REMOVED BOTH LT AND RT T-CAPS FROM LBL 8-LBL 60 AND LBL 8 TO RBL 60, FABRICATED NEW SECTIONS OF T-CAP, SPLICE ANGLES AND STRAPS AND INSTALLED PER SRM 53-10-08, REPAIR 2. PER SRM, THIS IS A CAT B REPAIR, AND PER TABLE 202, FUTURE INSPECTIONS REQUIRED AT INITIAL THRESHOLD OF 37,500 TOTAL AIRFRAME CYCLES.
